Analysis Mathematica
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Anal. Math., 2018, Volume 44, Issue 2, Pages 273–283 (Mi analm5)  

On Weighted Iterated Hardy-Type Operators

V. D. Stepanova, G. E. Shambilovab

a Steklov Mathematical Institute of RAS, 119991 Moscow, Gubkina str. 8, Russia
b Peoplesí Friendship University of Russia, Miklukho-Maklay 6, 117198 Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 16-41-02004
This work was supported by the Russian Science Foundation (project no. 16-41-02004) and performed at RUDN University.


DOI: https://doi.org/10.1007/s10476-018-0211-3


Bibliographic databases:

Received: 06.03.2018
Revised: 18.04.2018
Accepted:18.04.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/analm5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021